Open Access
November 2012 Isoperimetric Regions in the Hyperbolic Plane Between Parallel Horocycles
Marcio Fabiano da Silva
Missouri J. Math. Sci. 24(2): 102-115 (November 2012). DOI: 10.35834/mjms/1352138558


In this work the following problem in the hyperbolic plane is investigated. Find the perimeter-minimizing regions of prescribed area between two parallel horocycles. An explicit and detailed description of all such regions is given through isoperimetric inequalities.


Download Citation

Marcio Fabiano da Silva. "Isoperimetric Regions in the Hyperbolic Plane Between Parallel Horocycles." Missouri J. Math. Sci. 24 (2) 102 - 115, November 2012.


Published: November 2012
First available in Project Euclid: 5 November 2012

zbMATH: 1266.53038
MathSciNet: MR3052410
Digital Object Identifier: 10.35834/mjms/1352138558

Primary: 53A35

Rights: Copyright © 2012 Central Missouri State University, Department of Mathematics and Computer Science

Vol.24 • No. 2 • November 2012
Back to Top